# SDR EIA2003059

- Difficulty date: April 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN LANDING GEAR WELL BS 1241 VERT BULKHEAD CORROSION AT LBL 94 UNDER HORIZ ANGLE AT VERT CANTED SPLICE.  REMOVED CORROSION, NDT AREA, FABBED AND INSTALLED REPAIR PER ECRS 471-57-209-2.
